Let be a commutative Noetherian ring with identity and be an -module. In this paper, we are going to generalize some results on finiteness of extension functors of local cohomology modules to the category of generalized Laskerian modules. In particular, we study the Laskerianness of and where is a non-negative integer.
J. Asadollahi and P. Schenzel, Some results on associated primes of local cohomology modules, Japan. J. Math. (N.S.) 29 (2003), 285-296.
M. T. Dibaei and S. Yassemi, Associated primes and co niteness of local cohomology modules, Manusc. Math. 117 (2005), 199-205.
M.T. Dibaei and S. Yassemi, Finiteness of extension functors of local cohomology modules, Comm. Algebra 34 (2006), 3097-3101.
K. Divaani-Aazar and A. Ma , Associated primes of local cohomology modules, Proc. Amer. Math. Soc. (3) 133 (2005), 655-660.
A. Grothendieck, Cohomologie locale des faisceaux coherents et theoremes delefschetz locaux et globaux (sga 2), Adv. Stud. Pure Math. 2 (1968).
R. Hartshorne, Affine duality and co niteness, Invent. Math. 9 (1970), 145-164.
D. Hassanzadeh-lelekaami, A closure operation on submodules, J. Algebra Appl.(12) 16 (2017), 1750229 (22 pages).
D. Hassanzadeh-Lelekaami and H. Roshan-Shekalgourabi, Associated primes of local cohomology modules of generalized Laskerian modules, Czech. Math. J. 69 (2019), 1101-1109.
K. Khashyarmanesh, On the niteness properties of extension and torsion functors of local cohomology modules, Proceedings Of The American Mathematical Society, (5) 135 (2007), 1319-1327.
D. Kirby, Components of ideals in a commutative ring, Ann. Mat. Pura Appl. (1) 71 (1966), 109-125.
Hajar Roshan-Shekalgourabi and Dawood Hassanzadeh-Lelekaami, On colaskerian module and local cohomology, Comm. Algebra, (12) 47 (2019), no. 12, 5462-5470.
Hassanzadeh-Lelekaami, D. and Roshan-Shekalgourabi, H. (2022). On the laskerian properties of extension functors of local cohomology modules. Journal of Algebra and Related Topics, 10(2), 43-50. doi: 10.22124/jart.2022.20273.1298
MLA
Hassanzadeh-Lelekaami, D. , and Roshan-Shekalgourabi, H. . "On the laskerian properties of extension functors of local cohomology modules", Journal of Algebra and Related Topics, 10, 2, 2022, 43-50. doi: 10.22124/jart.2022.20273.1298
HARVARD
Hassanzadeh-Lelekaami, D., Roshan-Shekalgourabi, H. (2022). 'On the laskerian properties of extension functors of local cohomology modules', Journal of Algebra and Related Topics, 10(2), pp. 43-50. doi: 10.22124/jart.2022.20273.1298
CHICAGO
D. Hassanzadeh-Lelekaami and H. Roshan-Shekalgourabi, "On the laskerian properties of extension functors of local cohomology modules," Journal of Algebra and Related Topics, 10 2 (2022): 43-50, doi: 10.22124/jart.2022.20273.1298
VANCOUVER
Hassanzadeh-Lelekaami, D., Roshan-Shekalgourabi, H. On the laskerian properties of extension functors of local cohomology modules. Journal of Algebra and Related Topics, 2022; 10(2): 43-50. doi: 10.22124/jart.2022.20273.1298